Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ciplamtprost kit, was pregnant, bleeding from 2nd day of taking pill, bleeding comes on and off, weakness due to bleeding

Dear Sir/Madam, I Afreen Ahmad Age 22 years had taken your CIPLA MTPROST KIT 45 days ago. I was pregnant by 41 days. The result was very fast. On 2nd day by taking the first pill there was heavy bleeding . After few days bleeding also stopped and all things ware normal. But after one week bleeding started again. then stopped after 2 days. till now the slight bleeding starts after every 5to6 days. (one of my friend told me that this is normal and in approx one month every thing will be fine ) Please suggest what to do. becos of bleeding I feel weakness .
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Ren.
Welcome here on hcm.
I will suggest you to take treatment by a gyne specialist so to avoid risk to your life.
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor